Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Carleman-Knopp type inequalities via Hardy inequalities
Department of Mathematics, University of Delhi.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2001 (English)In: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 4, no 3, 343-355 p.Article in journal (Refereed) Published
Abstract [en]

Some new Carleman-Knopp type inequalities are proved as "end point" inequalities of modern forms of Hardy's inequalities. Both finite and infinite intervals are considered and both the cases p q and q < p are investigated. The obtained results are compared with similar results in the literature and the sharpness of the constants is discussed for the power weight case. Moreover, some reversed Carleman-Knopp inequalities are derived and applied.

Place, publisher, year, edition, pages
2001. Vol. 4, no 3, 343-355 p.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-12521Local ID: bae000e0-7aea-11db-8824-000ea68e967bOAI: oai:DiVA.org:ltu-12521DiVA: diva2:985472
Note
Validerad; 2001; 20061020 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(107 kB)22 downloads
File information
File name FULLTEXT01.pdfFile size 107 kBChecksum SHA-512
53a20d66e745ab580c4fb0fe4e25c0cd94179c47ace70130c37d1acb665295a07345a7534e3af89fa258a2ab37bc003dbd69c4472161ada90437a744900b9e6c
Type fulltextMimetype application/pdf

Other links

http://mia.ele-math.com/04-33/Carleman-Knopp-type-inequalities-via-Hardy-inequalities

Search in DiVA

By author/editor
Persson, Lars-ErikWedestig, Anna
By organisation
Mathematical Science
In the same journal
Mathematical Inequalities & Applications
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 22 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

urn-nbn

Altmetric score

urn-nbn
Total: 24 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf